Alert archive / New Mexico / Flash Flood Warnings in 2014
Flash Flood Warning 40, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 30, 2014, 1:54 AM MDT for Los Alamos County, Sandoval County, New Mexico. It was in force for 96 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 30, 2014, 1:54 AM MDT (07:54 UTC)
- Expired
- Jul 30, 2014, 3:30 AM MDT
- In force
- 96 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
Counties Los Alamos County, NM, Sandoval County, NM
The radar
The Albuquerque radar (KABX), 75 km from the middle of the area, began a volume at 07:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 7.9 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 366 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 1762 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 158 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
265
WGUS55 KABQ 300754
FFWABQ
NMC028-043-300930-
/O.NEW.KABQ.FF.W.0040.140730T0754Z-140730T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
154 AM MDT WED JUL 30 2014
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN LOS ALAMOS COUNTY IN NORTH CENTRAL NEW MEXICO
EAST CENTRAL SANDOVAL COUNTY IN NORTH CENTRAL NEW MEXICO
* UNTIL 330 AM MDT
* AT 148 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A LINE OF THUNDERSTORMS 10 MILES EAST OF FENTON
LAKE STATE PARK...OR ABOUT 15 MILES WEST OF LOS ALAMOS...MOVING
EAST-SOUTHEAST AT 25 MPH. A QUICK BURST OF HEAVY RAIN UP TO ONE
HALF TO THREE QUARTERS OF AN INCH CAN BE EXPECTE ALONG WITH
WIND GUSTS UP TO 40 MPH.
THIS WILL IMPACT THE THOMPSON RIDGE BURN SCAR INCLUDING BUT NOT
LIMITED TO SULPHUR CREEK ROAD...VALLES CALDERA PRESERVE
HEADQUARTERS...REDONDO CREEK...AND REDONDO PEAK AREA.
THIS WILL IMPACT THE LAS CONCHAS BURN SCAR INCLUDING BUT NOT
LIMITED TO BANDELIER NATIONAL MONUMENT...FRIJOLES CANYON...COCHITI
CANYON...PERALTA CANYON...HIGHWAY 4 FROM STATE ROAD 501 JUNCTION TO
LAS CONCHAS CAMPGROUND AND DOME WILDERNESS.
LAT...LON 3589 10679 3596 10664 3597 10645 3593 10639
3589 10640 3577 10624 3574 10631 3571 10635
3560 10633 3559 10634 3570 10642 3567 10653
3562 10673 3571 10678 3579 10682
$$
KJWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 29, 11:35 PM MDT, 2 hours 19 minutes earlier.
Area forecast discussion, Jul 29, 11:35 PM MDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1135 PM MDT TUE JUL 29 2014 .AVIATION... 06Z TAF CYCLE A COUPLE AREA OF STORMS OVER THE REGION DRIFTING EASTWARD WILL VERY SLOWLY TAPER OFF OVERNIGHT. THE MAIN CHALLENGE FOR TONIGHT WAS LOW CLOUDINESS AND POTENTIAL FOG IN AREAS THAT HAVE PICKED UP HEAVY RAINFALL. DEWPOINTS ARE HIGH AND SOILS ARE SATURATED OVER MUCH OF THE AREA. LIGHT CONVERGENT WINDS WITHIN THE PECOS VALLEY MAY FAVOR SOME FOG/LOW CLOUDS FOR KLVS TO KTCC AND KROW. GREATEST CONFIDENCE WAS AT KLVS WHERE A COUPLE OBS ARE ALREADY CLOSE. KABQ MAY ALSO SEE SOME FOG BUT FOR NOW THINKING GREATEST CHANCE WILL BE TO SEE A BKN LAYER HUGGING THE MOUNTAINS BTWN 09Z AND 15Z. TOMORROW WILL BE DRIER WITH WEST TO NW FLOW OVER CENTRAL AND WESTERN AREAS. THE EAST WILL SEE ANOTHER STRONG BACK DOOR FRONTAL BOUNDARY SURGED WEST THRU THE REGION...WITH STORMS DEVELOPING ALONG THE FRONT. WINDS WILL LIKELY SHIFT EAST IN THE RIO GRANDE VALLEY WITH POTENTIAL MODERATE GAP WINDS IN STORE FOR KABQ. GUYER && .PREV DISCUSSION...916 PM MDT TUE JUL 29 2014... .UPDATE... UPDATED TO REMOVE FLASH FLOOD WATCH WORDING FROM ZFP. STORMS OVER NORTHERN SANGRES ARE MOVING SEWD QUITE RAPIDLY...LIMITING FLASH FLOOD POTENTIAL. && .PREV DISCUSSION...334 PM MDT TUE JUL 29 2014... .SYNOPSIS... TORRENTIAL RAINFALL FELL ACROSS THE EASTERN PLAINS OVERNIGHT WITH REPORTS OF 5 TO 7 INCHES LEADING TO FLOODING OF CREEKS AND STREAMS...SOME OF WHICH OVER-TOPPED ROADS. AN ACTIVE PATTERN IS IN PLACE AND DAILY ROUNDS OF THUNDERSTORMS ARE HERE TO STAY...IN PART DUE TO A STRONG BACKDOOR FRONT ON TRACK TO PUSH DOWN THE EASTERN PLAINS WEDNESDAY THEN WEST TO NEAR THE CONTINENTAL DIVIDE WEDNESDAY NIGHT. THE FRONT WILL RECHARGE MOISTURE AND LEAD TO AN UPTICK IN THUNDERSTORM ACTIVITY BOTH THURSDAY AND FRIDAY. LOOKING TOWARD THE WEEKEND AND INTO EARLY NEXT WEEK...THE MONSOONAL MOISTURE PLUME WILL REMAIN OVER THE AREA WHICH WILL CONTINUE TO PROVIDE FUEL FOR THUNDERSTORMS. HIGH TEMPERATURES WILL GENERALLY BE AT OR BELOW NORMAL THROUGH THE FORECAST PERIOD THANKS TO RAIN COOLING AND PLENTY OF CLOUD COVER. && .DISCUSSION... 12Z KABQ SOUNDING REVEALED A PWAT OF 1.30 INCHES...WHICH IS ALMOST +2 STANDARD DEVIATIONS ABOVE NORMAL FOR LATE JULY. THE KABQ SURFACE DEWPOINT TOPPED AT 63 EARLY THIS MORNING AND MANAGED TO STAY AT 60 THROUGH NOON. THIS JUICY AIRMASS PARTIALLY EXPLAINS THE EFFICIENT RAIN-MAKING THAT OCCURRED OVERNIGHT AND EARLIER THIS MORNING ACROSS THE EAST CENTRAL AND SOUTHEAST PLAINS. THE MOST IMPRESSIVE 24HR RAINFALL OBSERVED CAME IN FROM 13 SSE OF NEWKIRK WITH 7.05 INCHES. THE SIGNIFICANT RAINFALL THAT OCCURRED OVERNIGHT HAS LEAD TO THE FLOODING OF CREEKS AND STREAMS...WHICH HAVE OVER- TOPPED ROADWAYS IN GUADALUPE...DE BACA AND CHAVES COUNTIES. SOME MINOR FLOODING IS POSSIBLE ON THE PECOS RIVER SOUTH OF SUMNER LAKE OVERNIGHT INTO WEDNESDAY. DUE TO TODAY'S ROUND OF CONVECTION AND ALREADY SATURATED GROUNDS... WILL LEAVE THE FLASH FLOOD WATCH UP AND INTACT FOR NOW. HOWEVER... STORMS ARE MOVING AT 20 MPH AND WITH LITTLE CHANCE OF ORGANIZING SO ADDITIONAL FLOODING IMPACTS WILL BE LOCALIZED. THERE IS SOME POTENTIAL FOR THUNDERSTORM ORGANIZATION OVERNIGHT ACROSS SE COLORADO...WHICH MAY GRAZE OUR NORTHEAST PLAINS. OTHERWISE... CONVECTION SHOULD FOLLOW A MORE NORMAL DIURNAL DOWNTREND THIS EVENING AND OVERNIGHT COMPARED TO THE PAST COUPLE NIGHTS THANKS IN PART TO THE DRYING WORKING OVER THE WESTERN PORTION OF THE AREA BEHIND A SHORTWAVE TROUGH AXIS. MOISTURE WILL BE RECHARGED WEDNESDAY BEHIND A BACKDOOR FRONT ACROSS THE EASTERN PLAINS...THEN PUSH WEST TO NEAR THE CONTINENTAL DIVIDE WEDNESDAY NIGHT RESULTING IN EAST CANYON/GAP WINDS IN THE RIO GRANDE VALLEY. WEDNESDAY LOOKS TO BE A "DOWN" DAY COMPARED TO THE PAST COUPLE OF DAYS. THURSDAY THUNDERSTORM POTENTIAL WILL FAVOR THE AREAS FROM THE RIO GRANDE VALLEY WEST... WITH THE EASTERN PLAINS POSSIBLY SHUT DOWN THANKS TO COLD AIR ADVECTION BEHIND THE FRONT. HIGHS ON THURSDAY ACROSS THE EASTERN PLAINS WILL BE 8-13 DEGREES BELOW NORMAL. THUNDERSTORMS SHOULD TICK UP ON FRIDAY ACROSS THE EAST AS THE LOWER BOUNDARY LAYER AIRMASS MODERATES AND HIGHER SURFACE DEWPOINT TEMPS RETURN. THE UPPER HIGH IS FORECAST TO DRIFT FROM AZ EAST OVER NM THROUGH THE WEEKEND...BRINGING THE MONSOONAL MOISTURE PLUME EAST WITH IT ACROSS CENTRAL AND WESTERN PORTIONS OF THE AREA. BOTH THE 12Z ECMWF AND GFS SHOW THE UPPER HIGH SHIFTING SOUTH EARLY NEXT WEEK WITH THE POTENTIAL FOR SOME WEAK TROUGHING TO WORK OVER THE SOUTHERN/CENTRAL ROCKIES. POINT HERE IS THAT HIGH TEMPERATURES SHOULD BE REASONABLE (AT OR BELOW NORMAL) WITH CONTINUED THUNDERSTORM CHANCES FOR THE FORESEEABLE FUTURE. 11 && .FIRE WEATHER... THE HIGHER HUMIDITY AND ABUNDANT RAINFALL WILL CONTINUE MOST AREAS THROUGH EARLY NEXT WEEK. SLIGHT DRYING ACROSS THE WEST EXPECTED WEDNESDAY BUT REINFORCING COLD FRONT WILL RETURN HIGH HUMIDITY AND WETTING RAIN CHANCES ACROSS THE WEST ON THURSDAY. PERHAPS A BIT MORE STABLE THUS LESS RAINFALL CHANCES ACROSS THE EAST THURSDAY. THE MAIN FOCUS WEDNESDAY WILL BE FOUND ACROSS NORTH CENTRAL AND NORTHEAST AREAS DURING THE DAY DUE TO THE FRONTAL PUSH. THEN THE HEAVIER RAINFALL SHOULD TREND SOUTHWARD ACROSS THE EASTERN PLAINS WEDNESDAY NIGHT. SIGNIFICANT WETTING RAINFALL CHANCES EXPECTED ON FRIDAY PRETTY MUCH AREAWIDE...ESPECIALLY ALONG THE CONTINENTAL DIVIDE EASTWARD. THE UPPER HIGH WILL BUILD WEST/NORTHWARD DURING THE WEEKEND. THIS HAS BEEN ADVERTISED BY THE MODELS FOR QUITE SOME TIME. A BACK DOOR INFLUENCE IS LESS LIKELY NOW FOR THE WEEKEND BUT THE MAIN MONSOONAL MOISTURE PLUME SHOULD BE CENTERED OVER THE STATE. THUS HIGH HUMIDITY AND ABUNDANT ATMOSPHERIC MOISTURE SHOULD BE TRAPPED WITHIN THE UPPER HIGH CIRCULATION. THIS MEANS DAILY ROUNDS OF WETTING RAIN. THE WESTERN TWO THIRDS WOULD BE FAVORED DURING THIS PERIOD AS THE EASTERN PLAINS DRY SOME. THE MAIN MONSOONAL PLUME SHOULD GRADUALLY SHIFT EASTWARD DURING THE EARLIER HALF OF NEXT WEEK. BOTH THE GFS/ECMWF ARE SHOWING THIS TREND ALTHOUGH THEY DIFFER ON HOW MUCH AND DURATION OF THE TREND. ECMWF IS A LITTLE FLATTER WITH THE RIDGE THAN THE GFS THUS PROVIDING SOME DRIER AIR ENTRAINMENT OVER THE AREA. HARD TO SAY RIGHT NOW BUT CANT RULE OUT A BACK DOOR COLD FRONT IN THAT SCENARIO SO EITHER WAY...STORMS WILL BE AROUND AND NOT LOOKING AT ANY SIGNIFICANT DRYING TREND AT THIS TIME THROUGH MIDWEEK. 50 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 29, 6:37 AM MDT, 19 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 637 AM MDT TUE JUL 29 2014 NMZ501>540-301230- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 637 AM MDT TUE JUL 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT WIDESPREAD SHOWERS AND THUNDERSTORMS ACROSS EASTERN NEW MEXICO WILL GRADUALLY DIMINISH IN COVERAGE AND INTENSITY BY MID-MORNING. THIS WILL GIVE WAY TO A NEW ROUND OF SCATTERED TO NUMEROUS THUNDERSTORMS THIS AFTERNOON INTO THE EVENING ACROSS NORTHERN AND CENTRAL NEW MEXICO. SLOW MOVEMENT OF STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL WHICH COULD LEAD TO FLOODING. STORMS MAY ALSO PRODUCE SMALL HAIL...AND GUSTY WINDS UP TO 50 MPH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A BRIEF BREAK IN THE ACTIVE PATTERN IS EXPECTED ON WEDNESDAY. THEN ANOTHER BACKDOOR COLD FRONT WILL BOOST STORM COVERAGE FOR THE THURSDAY THROUGH SATURDAY PERIOD WITH SCATTERED TO NUMEROUS THUNDERSTORMS EXPECTED. STORM MOTIONS WILL BE SLOW AND RAINFALL COULD BECOME HEAVY AT TIMES. THIS MAY LEAD TO LOCALIZED AREAS OF FLASH FLOODING... ESPECIALLY OVER AND NEAR RECENT AND OLDER BURN SCARS. ISOLATED LOCATIONS MAY RECEIVE UP TO 2 INCHES OF RAINFALL. A FEW STORMS MAY ALSO PRODUCE SMALL HAIL AND WIND GUSTS TO 50 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. 41
In the hours before
Special weather statement, Jul 29, 9:30 PM MDT, 4 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 930 PM MDT TUE JUL 29 2014 NMZ507-519-300400- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-WEST CENTRAL HIGHLANDS- 930 PM MDT TUE JUL 29 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BERNALILLO AND SOUTHERN SANDOVAL COUNTIES THROUGH 1000 PM MDT... AT 928 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES SOUTHWEST OF SAN YSIDRO TO 13 MILES WEST OF VENTANA RANCH...AND MOVING EAST AT 20 MPH. INTENSE...FREQUENT...AND VERY DANGEROUS LIGHTNING IS OCCURRING WITH THESE STORMS. STAY INDOORS UNTIL THIS STORM PASSES. AREAS AFFECTED BY THESE STORMS INCLUDE...WEST SIDE OF ALBUQUERQUE... VENTANA RANCH...WEST SIDE OF RIO RANCHO...PETROGLYPH NATIONAL MONUMENT...AND DOUBLE EAGLE AIRPORT. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. && LAT...LON 3549 10674 3509 10672 3511 10704 3552 10705 TIME...MOT...LOC 0328Z 274DEG 18KT 3544 10694 3513 10693 GUYER
Special weather statement, Jul 29, 9:52 PM MDT, 4 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
952 PM MDT TUE JUL 29 2014
NMZ504-511-300415-
JEMEZ MOUNTAINS-NORTHWEST HIGHLANDS-
952 PM MDT TUE JUL 29 2014
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SANDOVAL COUNTY THROUGH
1015 PM MDT...
AT 942 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES NORTHWEST OF SAN YSIDRO...OR ABOUT 28
MILES SOUTH OF CUBA...MOVING EAST AT 20 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
AREAS AFFECTED BY THIS STORM INCLUDE...CABEZON...WHITE MESA AND SAN
YSIDRO.
&&
LAT...LON 3553 10673 3553 10677 3558 10675 3559 10677
3556 10682 3554 10682 3555 10697 3558 10700
3566 10699 3575 10675
TIME...MOT...LOC 0351Z 266DEG 15KT 3562 10690Special weather statement, Jul 29, 9:55 PM MDT, 3 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
955 PM MDT TUE JUL 29 2014
NMZ530-300430-
UNION COUNTY-
955 PM MDT TUE JUL 29 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN UNION COUNTY THROUGH
1030 PM MDT...
AT 954 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES WEST OF KENTON...OR ABOUT 33 MILES NORTH
OF CLAYTON...MOVING EAST AT 20 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF
NORTHEASTERN UNION COUNTY.
THIS STORM IS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...
PERSONS IN THE AREA ARE ADVISED TO MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION.
&&
LAT...LON 3700 10299 3683 10299 3683 10301 3700 10336
3701 10335 3701 10301
TIME...MOT...LOC 0355Z 285DEG 17KT 3693 10313
33Special weather statement, Jul 29, 10:01 PM MDT, 3 hours 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1001 PM MDT TUE JUL 29 2014 NMZ519-521-300430- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-SANDIA/MANZANO MOUNTAINS- 1001 PM MDT TUE JUL 29 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BERNALILLO...NORTHERN VALENCIA AND SOUTHERN SANDOVAL COUNTIES THROUGH 1030 PM MDT... AT 954 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MARIPOSA TO 8 MILES NORTHWEST OF LOS LUNAS...AND MOVING EAST AT 20 MPH. FREQUENT...INTENSE...AND EXTREMELY DANGEROUS LIGHTNING IS OCCURRING WITH THESE STORMS. STAY INDOORS UNTIL THIS STORM PASSES. AREAS AFFECTED BY THESE STORMS INCLUDE...RIO RANCHO...ALBUQUERQUE... BERNALILLO...RIO RANCHO INTEL AREA...RIO GRANDE NATURE CENTER...LOS RANCHOS DE ALBUQUERQUE...CORRALES...ISLETA PUEBLO...CORONADO STATE MONUMENT...SANDIA PUEBLO...SANTA ANA PUEBLO AND SANDIA HEIGHTS. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. && LAT...LON 3538 10641 3480 10655 3487 10698 3543 10682 TIME...MOT...LOC 0400Z 270DEG 19KT 3534 10668 3489 10680 GUYER
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 6:07 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe | 4 hr |
| Jul 29, 6:19 PM MDT | Special Weather Statement | ABQ | Valencia | 26 min |
| Jul 29, 6:49 PM MDT | Areal Flood Advisory | ABQ | Cibola, Socorro, Valencia | 116 min |
| Jul 29, 7:14 PM MDT | River Flood Warning | ABQ | Guadalupe | 17 hr |
| Jul 29, 7:24 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Sandoval | 3 hr |
| Jul 29, 8:51 PM MDT | Areal Flood Advisory | ABQ | Taos | 84 min |
| Jul 29, 9:30 PM MDT | Special Weather Statement | ABQ | Bernalillo | 30 min |
| Jul 29, 9:52 PM MDT | Special Weather Statement | ABQ | Sandoval | 23 min |
| Jul 29, 9:55 PM MDT | Special Weather Statement | ABQ | Union | 35 min |
| Jul 29, 9:56 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Sandoval | 2 hr |
| Jul 29, 10:01 PM MDT | Special Weather Statement | ABQ | Bernalillo | 29 min |
| Jul 29, 10:27 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Valencia | 93 min |
| Jul 29, 10:44 PM MDT | Flash Flood Warning | ABQ | Los Alamos, Sandoval | 3 hr |
| Jul 29, 10:49 PM MDT | Areal Flood Advisory | ABQ | Sandoval, Santa Fe | 116 min |
| Jul 29, 10:59 PM MDT | Flash Flood Warning | ABQ | Union | 2 hr |
| Jul 29, 11:09 PM MDT | Areal Flood Advisory | ABQ | Curry, Quay, San Miguel | 6 hr |
| Jul 30, 1:04 AM MDT | Flash Flood Warning | ABQ | Union | 3 hr |
| Jul 30, 4:14 AM MDT | Areal Flood Advisory | ABQ | Union | 2 hr |
| Jul 30, 4:20 AM MDT | Flash Flood Watch | ABQ | 17 hr | |
| Jul 30, 2:08 PM MDT | Special Weather Statement | ABQ | 22 min | |
| Jul 30, 2:11 PM MDT | Special Weather Statement | ABQ | Guadalupe | 34 min |
| Jul 30, 2:24 PM MDT | Special Weather Statement | ABQ | San Miguel | 36 min |
| Jul 30, 2:38 PM MDT | Areal Flood Advisory | ABQ | Chaves | 112 min |
| Jul 30, 2:45 PM MDT | Areal Flood Advisory | ABQ | Mora | 2 hr |
| Jul 30, 3:02 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 118 min |
| Jul 30, 3:07 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Taos | 113 min |
| Jul 30, 3:19 PM MDT | Special Weather Statement | ABQ | Taos | 26 min |
| Jul 30, 3:25 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Taos | 110 min |
| Jul 30, 4:05 PM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 115 min |
| Jul 30, 4:13 PM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel | 2 hr |
| Jul 30, 4:24 PM MDT | Special Weather Statement | ABQ | Chaves | 36 min |
| Jul 30, 4:48 PM MDT | Special Weather Statement | ABQ | San Miguel | 27 min |
| Jul 30, 5:25 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 110 min |
| Jul 30, 5:36 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 39 min |
Nearby
Flash Flood Warnings in New Mexico, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.